# SDR UALA2013021100794

- Difficulty date: February 10, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,266 hours, 24,748 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 702
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN BS 702 HAS A SHARP DENT BETWEEN S28-29R.   HFEC INDICATES NO CRACKS.   REPAIRED SKIN IAW SRM 53-00-01 FIG 201. DENT FOUND OUT OF ALLOWABLE LIMITS IAW SRM 53-00-01 FIG 101 DETAIL III.
